# SDR DALA2024081308064

- Difficulty date: August 8, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 92,906 hours, 42,838 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3236 DISC: ON FINAL DESC INTO YYZ CAPT NOTICED DIRTY SOCK ODOR. AFTER SWITCHING TO APU BLEED ODOR BEGAN DISSIPATING, BUT OTHER CREW MEMBERS AND AGENT NOTED SMELL EVEN UP TP 30 MINUTES LATER. C/A: ISOLATED SMELL TO BE APU CONTAMINATION. SEE LOG 5931641 FOR APU DEFER. CW AMDS CARD 0550-2002 & ECS DECONTAMINATION IAW AMDS 2100-2005. SMELL NO LONGER PRESENT. ALL NO GO ODI PROCEDURES C/W. (LP: 5931640)
